# SDR FDEA202011293001

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 76,969 hours, 30,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Mcd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD AFT WEB AND CLOSEOUT PANEL DAMAGED.  REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED, IAW B757 SRM 51-40-02 B757 SRM 51-40-05, BOEING DWG 69-49309 REV D.  TREATED BARE METAL, IAW B757 SRM 51-20-01.
